# SDR CA070919006

- Difficulty date: September 17, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,386 hours
- Engine: Lyc O540F1B5
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 200610
- Condition: Missing
- Location: Elt
- Component: Elt, Pointer
- Component part number: 400010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A POST FLIGHT CHECK THE ELT ANTENNA CONNECTOR WAS FOUND BROKEN OFF THE ELT CASE. UPON FURTHER INVESTIGATION IT WAS ALSO NOTED THAT THE PORTABLE ANTENNA WAS MISSING. A THOROUGH SEARCH WAS CARRIED OUT FOR THE MISSING PARTS WITHIN THE AREA. NO PARTS WERE FOUND, THE ELT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20070919006)
